# SDR SWIA202055587

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, THE FORWARD CLOSING FITTING IS CORRODED, MARKED.  C-CHECK RO 1/17/2021.  BLENDED CORROSION ON THE PAX DOOR FWD CLOSING FITTING "OUT OF LIMITS", REF CRJ700 SRM 51-21-06-001-001-A01, SRM 53-21-23-101-001-A01.  ORIGINAL: .080, REMAINING: .060, LOSS: .020.  REMOVED AND REPLACED THE PAX DOOR FWD CLOSING FITTING, REF CRJ700 SRM 51-40-11-001-001-A01, SRM 51-42-02-001-001-A01.
